The equations of relativistic radiation hydrodynamics
Doklady Akademii Nauk, Tome 140 (1961) no. 5, pp. 1033-1036
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1961_140_5_a13,
author = {V. A. Prokof'ev},
title = {The equations of relativistic radiation hydrodynamics},
journal = {Doklady Akademii Nauk},
pages = {1033--1036},
year = {1961},
volume = {140},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1961_140_5_a13/}
}
V. A. Prokof'ev. The equations of relativistic radiation hydrodynamics. Doklady Akademii Nauk, Tome 140 (1961) no. 5, pp. 1033-1036. http://geodesic.mathdoc.fr/item/DAN_1961_140_5_a13/